# SDR SWAA2025012877088

- Difficulty date: December 13, 2024
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 58,093 hours, 35,146 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CORRUGATED PLATE LOCATED AT LEVEL IRSS 212 TRAILING EDGE AT LT WING 2024-758889<[01] REPLACED CORRUGATED PLATE LOCATED AT LEVEL IRSS 212 TRAILING EDGE AT LT WING I.A.W B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 TOOK MEASURES OF CRACK L= 1.160? TOOL USED DIGITAL CALIPER P/N: 500-197-30 S/N: A23304099 DUE DATE: 09-NOV-25;[02] REPLACED CORRUGATED PLATE LOCATED AT LEVEL IRSS 212 TRAILING EDGE AT LT WING I.A.W B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 TOOK MEASURES OF CRACK L= 1.160? TOOL USED DIGITAL CALIPER P/N: 500-197-30 S/N: A23304099 DUE DATE: 09-NOV-25
